How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 63941
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds


, I can not keep from waking up in the night sweating i

Customer Question

Customer: ***** *****,
JA: Thanks. Can you give me any more details about your issue?
Customer: I can not keep from waking up in the night sweating i am 72 taking .100 MG of levofloxacin I think i need more?
JA: OK got it. Last thing — Doctors generally expect a deposit of about $34 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
Now i just paid $48???
Customer: replied 1 year ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Customer: replied 1 year ago.
my phone is(###) ###-####Sharon
Expert:  khagihara replied 1 year ago.

What is the reason you are on Levofloxacin? How tall are you? How much do you weigh? Any weight change? When did it start? Does anything make it better or worse? Is it consistent? Is it getting worse? Any other symptoms such as swollen lymph nodes, cough, weigh loss? Does anyone around you have similar problem? Were you in contact with sick people? Are you aware of anything which might have triggered it? Any medical problems? Any surgeries? Any other medications including over-the-counter pills and herbs? Any family medical history?

Customer: replied 1 year ago.
My first Dr. in another state started me with .50Mg then i went to .88MG, things were still not right. Meaning, not sleeping, unhappy, other symptons, found through blood tests. yes , i am over weigh as i had both knees replaced after a car accident. But it took 5 years to get both done. really could not walk etc. Then I moved to Pasadena, Ca where i had the other replaced 2 yrs ago. but I keep falling and now have a cracked vertabra in the lower 4 and 5.Yes, it is consistent. and getting worse.I am 5ft 5in tall and weight 187lbs. UGH! No swollen lymph nodes. Have a cough from allergies, i guess. My grand mother on my mother:s side had a goither? I am taking a low dose of amlodipine besylate 5MG. 1 a day. and i am Bi-Polar and have aken the same meds. for 18 yrs.
Sharon
I would rather talk on the phone?(###) ###-####
Customer: replied 1 year ago.
If this is tooooo complicated, it is ok, i will go to another internist and hope for another diagnosis ,
Customer: replied 1 year ago.
HELLO???????
Expert:  khagihara replied 1 year ago.

Sorry for the delay.

Expert:  khagihara replied 1 year ago.

I can't understand why your doctor prescribed levofloxacin. What diagnosis did your doctor tell you? Did you have chest x-ray?

Customer: replied 1 year ago.
I missed a few letters,,,,it is levothyroxine Because my thiroid was low
Customer: replied 1 year ago.
How dumb of me!!
Customer: replied 1 year ago.
I think I want my money back. I am not satisfied. It is taking toooo long to get answers as i have other things to do today.
Thank You,
Sharon Campion
Expert:  khagihara replied 1 year ago.

I see. It is thyroid hormone called Levothyroxine. You could have excessive levothyroxine. You should decrease the dose. But you should call your doctor before you decrease the dose.

Customer: replied 1 year ago.
Look. I have tried a low dose becaus my thiroId was, IS LOW!! YOU ARE NOT READING THIS RIGHT. SORRY.
PLEASE GIVE ME MY MONEY BACK
I HAVE ANOTHER APPOINTMENT WITH MY DR. HERE TO FIND OUT WHAT IS WRONG.
Thank You,
Sharon Campion
Expert:  DrRussMD replied 1 year ago.

HI

I am doctor thomas, the expert you requested.

If you use a long request lock, you should get me.

And, you can always insist on me if something else happens.

To answer this, I need to know your most recent TSH